# SDR A4JA12100401

- Difficulty date: November 26, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: TFC1300242
- Condition: Loose
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, THE AFT CARGO B FAIL LIGHT ILLUMINATED ON THE CARGO FIRE DETECTION PANEL.  FOUND CONNECTOR LOOSE, RESECURED IAW MM 20-50-04.  OPS CHECK OK.
